Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jxr

Accutane and Increased Drowsiness

Recommended Posts

Anyone else been having this side effect?... What I mean is Accutane making you feel more drowsy in the mornings when you wake up, and even throughout the day. Sometimes I'll even have to get an extra hour or two of sleep just to feel as good as I normally would while not being on accutane with even less sleep.

Before accutane I'd be fine at around 8 hours of sleep or so. Now while on it I feel like I need at least 9.5-10 hours of sleep to feel decently in the morning and throughout the day.

Edited by Jxr
Link to comment
Share on other sites

Yep!

I used to have to take melatonin in order to be able to fall asleep at a normal time - haven't touched it since I started taking Accutane. I'm out like a rock earlier and want to sleep later.

Link to comment
Share on other sites

Yes! Overall I feel very weak and tired all the time. I used to never sleep in on the weekend but now I can sleep for hours yet still feel exhausted.

Link to comment
Share on other sites

im glad others are experiencing this too, i thought it was me just over analyzing side effects. im soooo tierd! i have been working 15 hour shifts so put it down to that, but in the back of my mind thought it was accutane.off today, and will pretty much snooze on and off i bet!

Link to comment
Share on other sites

Oh my yes. I had to resort to taking 20mg in the morning and the rest (40mg) at night. If I did it in reverse I'd want to sleep while driving. Not good! Do you already break up your doses or do you take them all at once?

Link to comment
Share on other sites

Yeah I definately get this, my sleeping pattern is fucked at the best of times, accutane makes it even worse. I need around 10 hours sleep on tane, while usually I can make do with 8-9 hours

Link to comment
Share on other sites

Oh my yes. I had to resort to taking 20mg in the morning and the rest (40mg) at night. If I did it in reverse I'd want to sleep while driving. Not good! Do you already break up your doses or do you take them all at once?

I just take my doses all at once. 40mg at 8am, 40mg at 7-8pm.. In the mornings when I wake up I feel 5 x as crappy while on accutane as I do when I am off of it. (Speaking in terms of groggyness.. Whoa made up a new word there). I stopped taking my accutane for a duration of about one week roughly for blood test results... Those were an awesome 7 days.. My dry lips went away.. I actually slept amazingly well, felt good. Now back on Accutane as of a few weeks ago.. Mornings suck; and it feels like I don't sleep quite as well during the night for some reason. Ugh.. Another 2.5 months of this stuff to go.

Edited by Jxr
Link to comment
Share on other sites

I did seem to feel a little drowsy my first few days. I'm on my second week of accutane, but it only seemed to make me drowsy the first couple of days then it just went away! I guess it was just my body getting use to it. I'm currently taking 30 mg once a day. You said your taking 40mg twice a day? I thought you were only supposed to take the pill once a day? I also thought it only went to 40mg...I guess I thought wrong lol. XD
Link to comment
Share on other sites

I think I have, on my 3rd week now and am currently taking 30mg/day (after heaviest meal) and I jst feel more tired than usual. My sleeping pattern is messed up now (well to be fair it was messed up while at Uni when living in rez too), but damn now say I go to sleep at 3am, i cant wak eup till like 1pm. Which really sux cuz half of the day is gone by then.

Link to comment
Share on other sites

i havent tried this miracle drug accutane... because im afraid of taking the risk of the side effects like hairloss which i heard to somebody taking this... this frug can guarantee to clear your skin in 4-6months but after you stop the intake i know that the acne will back without any warning...this is only my opinion..

is there any one here that they complete already the 6months intake of this drug?

and how long already you stopped taking this?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×